# SDR USAA980365

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508922
- Condition: Corroded
- Location: Bs 1640
- Part time: 18,837 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND SCREW HOLES .5 INCH BY .5 INCH BY 85 INCHES STATION 1640 LBL 30 AND LBL 55 FLOORBEAM.  CORROSION TASK NR C53-251-03.  REPAIRED 'T' CAP PER EA 62303 AND SRM 53-00-51.  (M)
